MAUDE Adverse Event Report: RICHARD WOLF GMBH PRINCESS; INNER SHEATH RESECTOSCOPE REUSABLE

RICHARD WOLF GMBH PRINCESS; INNER SHEATH RESECTOSCOPE REUSABLE
Model Number 8653018
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic will reach out to the user facility and the manufacturer to gather additional information.Upon receipt of the additional information, a follow up report will be submitted.
 
Event or Problem Description
On february 3rd, 2020, the initial reporter reach out to rwmic and reported that during a procedure the plastic tip broke inside the patient.Will the device be returned? yes.Was the device being used during a procedure when the issue occurred? yes.Was there any injury or illness to patient or other personnel due to issue? no.Did the issue cause a delay in the procedure being performed that put the patient at risk? no.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Labeling review ( ga-d349, bb - d349).Caution! the products have only limited strength! excessive force will cause damage, impair the function and therefore endanger the patient.Immediately before and after each use, check the products for damage, loose parts and completeness.Make sure that no missing parts remain in the patient.Do not use the products if they are damaged or incomplete or have loose parts.Caution! extended time in the operating room and reduced user comfort may result from incorrect size of the auxiliary instrument or blocked insertion channel! before use, make sure that the auxiliary instrument can be inserted easily and without resistance.Do not use auxiliary instruments that are difficult to introduce because they can become damaged during insertion.Insert only auxiliary instruments up to max.7 fr.Caution! careful if hf output power is incorrectly selected! injuries to the patient as well as damage to the product are possible.The power should be set on the basis of the surgeon's experience and training with regard to the corresponding indication.Rwmic considers this mor/complaint open.Rwmic will contact the user facility for missing patient information.
 
Event or Problem Description
Rwmic device evaluation 03/18/2020: findings, it was identified that the tip must had a crack and it broke off during procedure.The condition reported by the user facility is confirmed.Product disposition is repair.Possible root cause is user error.
 
Additional Manufacturer Narrative
Richard wolf medical instruments (mic) is submitting this report on behalf of richard wolf gmbh.Mic is the importer of this device.No new information (other than this narrative(h10), and b4 and g6) being provided.This report is to close this mdr.User facility was contacted three times in an effort to collect patient information and user information.As of 3/17/2021, rwmic has not received a response.Rwgmbh considers this case closed.Should additional information become available a follow up report will be submitted.

Brand Name
PRINCESS
Common Device Name
INNER SHEATH RESECTOSCOPE REUSABLE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10307623
Report Number1418479-2020-00006
Device Sequence Number14018452
Product Code FDC
UDI-Device Identifier04055207042861
UDI-Public04055207042861
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2021
Report Date (Section F) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8653018
Device Catalogue Number8653.018
Device Lot Number1333560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2020
Device Age4 YR
Event Location Hospital
Date Report to Manufacturer07/22/2020
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer07/22/2020
07/22/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/12/2020
03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/22/2020